Dr. Stacey: I have been on sinemet cr for about 6 years. I recently noticed that AS SOON AS I SWALLOW IT my tremors begin or get worse, especially with the first morning dose and sometimes with the second dose. Can you explain to me why this might be happening? It only gives me relief for 4-6 hours over a 24 hr period. My only pd symptom is tremor; I don't know if its worth taking. Thanks for any help you can provide. EstherView Thread
Regarding my previous post, I did try calling my neurologist, be he was out of the office and the nurse didn't understand this either. I failed to mention that I also take Benadryl at night to sleep. After doing some research, I think the Benadryl might be interacting with increased dopamine causing the side effects. I'm going to give it a few days for the benadryl to be out of my system good and try my azilect again. I really need this because it helps control my tremors very well.View Thread
I was diagnosed with Parkinson's about 7 years ago; my only symptom is tremors. I am taking 3 25/100 pills of Sinemet a day. About 2 or 3 weeks ago I started taking 1/2 pill of .5 Azilect. I seems like it builds up over time and I now have upset stomach, shortness of breath and back pain. I skipped the pill this morning and tonight all the symptoms are gone. This is the third time I've tried to take this medication, as my neurologist seems to really want me to take it. Anybody else have these kind of problems with Azilect?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.